American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 309 found      Go to page: < 2 3 4 5 6 7 8 > >>

[121] Igor Chueshov and Irena Lasiecka. Long-time behavior of second order evolution equations with nonlinear damping. Memoirs of the AMS 195 (2008) MR 2438025.
Book volume table of contents   

[122] Grzegorz Karch and Wojbor A. Woyczynski. Fractal Hamilton-Jacobi-KPZ equations. Trans. Amer. Math. Soc. 360 (2008) 2423-2442. MR 2373320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Grzegorz Karch and Nicolas Prioux. Self-similarity in viscous Boussinesq equations. Proc. Amer. Math. Soc. 136 (2008) 879-888. MR 2361860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Scipio Cuccagna. On asymptotic stability in 3D of kinks for the $\phi ^4$ model. Trans. Amer. Math. Soc. 360 (2008) 2581-2614. MR 2373326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] A. D. Bryuno and T. V. Shadrina. An axisymmetric boundary layer on a needle. Trans. Moscow Math. Soc. 68 (2007) 201-259. MR 2429271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Mayte Pérez-Llanos and Julio D. Rossi. Nontrivial compact blow-up sets of smaller dimension. Proc. Amer. Math. Soc. 136 (2008) 593-596. MR 2358500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] G. Bayada, L. Chupin and S. Martin. Viscoelastic fluids in a thin domain. Quart. Appl. Math. 65 (2007) 625-651. MR 2370354.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[128] José M. Arrieta. On boundedness of solutions of reaction-diffusion equations with nonlinear boundary conditions. Proc. Amer. Math. Soc. 136 (2008) 151-160. MR 2350400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Mauricio Bogoya, Raul Ferreira and Julio D. Rossi. Neumann boundary conditions for a nonlocal nonlinear diffusion operator. Continuous and discrete models. Proc. Amer. Math. Soc. 135 (2007) 3837-3846. MR 2341934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Bastian Gebauer. Sensitivity analysis of a parabolic-elliptic problem. Quart. Appl. Math. 65 (2007) 591-604. MR 2354889.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[131] Maurizio Grasselli, Hana Petzeltová and Giulio Schimperna. A nonlocal phase-field system with inertial term. Quart. Appl. Math. 65 (2007) 451-469. MR 2354882.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[132] S. Martin and J. Vovelle. Large-time behaviour of the entropy solution of a scalar conservation law with boundary conditions. Quart. Appl. Math. 65 (2007) 425-450. MR 2354881.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[133] Pascal Bégout and Ana Vargas. Mass concentration phenomena for the $L^2$-critical nonlinear Schrödinger equation. Trans. Amer. Math. Soc. 359 (2007) 5257-5282. MR 2327030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Florica-Corina Cîrstea and Vicentiu Radulescu. Boundary blow-up in nonlinear elliptic equations of Bieberbach--Rademacher type. Trans. Amer. Math. Soc. 359 (2007) 3275-3286. MR 2299455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Vu Quoc Phong. A new proof and generalizations of Gearhart's theorem. Proc. Amer. Math. Soc. 135 (2007) 2065-2072. MR 2299482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] L. R. Volevich. The Vishik--Lyusternik method in elliptic problems with a small parameter. Trans. Moscow Math. Soc. 67 (2006) 87-125. MR 2301592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] J. A. Carrillo, M. Di Francesco and G. Toscani. Strict contractivity of the 2-Wasserstein distance for the porous medium equation by mass-centering. Proc. Amer. Math. Soc. 135 (2007) 353-363. MR 2255281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Daniele Del Santo and Martino Prizzi. On the absence of rapidly decaying solutions for parabolic operators whose coefficients are non-Lipschitz continuous in time. Proc. Amer. Math. Soc. 135 (2007) 383-391. MR 2255284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Delin Wu and Chengkui Zhong. Estimates on the dimension of an attractor for a nonclassical hyperbolic equation. Electron. Res. Announc. Amer. Math. Soc. 12 (2006) 63-70. MR 2226526.
Abstract, references, and article information   
View Article: PDF

[140] Rémi Carles and Sahbi Keraani. On the role of quadratic oscillations in nonlinear Schrödinger equations II. The $L^2$-critical case. Trans. Amer. Math. Soc. 359 (2007) 33-62. MR 2247881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Fengbo Hang and Huiqiang Jiang. A remark on the existence of suitable vector fields related to the dynamics of scalar semi-linear parabolic equations. Proc. Amer. Math. Soc. 134 (2006) 2633-2637. MR 2213742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Vittorino Pata. Exponential stability in linear viscoelasticity. Quart. Appl. Math. 64 (2006) 499-513. MR 2259051.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[143] Hao Wu and Songmu Zheng. Convergence to equilibrium for the damped semilinear wave equation with critical exponent and dissipative boundary condition. Quart. Appl. Math. 64 (2006) 167-188. MR 2211383.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[144] Luu Hoang Duc, Achim Ilchmann, Stefan Siegmund and Peter Taraba. On stability of linear time-varying second-order differential equations. Quart. Appl. Math. 64 (2006) 137-151. MR 2211381.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[145] Ahmed Bonfoh. Finite-dimensional attractor for the viscous Cahn-Hilliard equation in an unbounded domain. Quart. Appl. Math. 64 (2006) 93-104. MR 2211379.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[146] C. E. Kenig and F. Merle. A note on a symmetry result for traveling waves in cylinders. Proc. Amer. Math. Soc. 134 (2006) 697-701. MR 2180886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Nakao Hayashi, Elena I. Kaikina and Pavel I. Naumkin. Damped wave equation with a critical nonlinearity. Trans. Amer. Math. Soc. 358 (2006) 1165-1185. MR 2187649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Massimiliano D. Rosini. A phase analysis of transonic solutions for the hydrodynamic semiconductor model. Quart. Appl. Math. 63 (2005) 251-268. MR 2150772.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[149] Yi Li and Chunshan Zhao. A note on exponential decay properties of ground states for quasilinear elliptic equations. Proc. Amer. Math. Soc. 133 (2005) 2005-2012. MR 2137866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] J. M. English and R. L. Pego. On the solitary wave pulse in a chain of beads. Proc. Amer. Math. Soc. 133 (2005) 1763-1768. MR 2120276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 309 found      Go to page: < 2 3 4 5 6 7 8 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia